# SDR SWAA2013120322969

- Difficulty date: November 26, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 11,550 hours, 6,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY IAW AMM.
